Alert archive / Pennsylvania / Special Weather Statements in 2014
Special Weather Statement, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this special weather statement at May 3, 2014, 8:04 PM EDT for Chester County, Delaware County, Montgomery County, Pennsylvania; Cecil County, Maryland; New Castle County, Delaware. It was in force for 41 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 3, 2014, 8:04 PM EDT (00:04 UTC)
- Expired
- May 3, 2014, 8:45 PM EDT
- In force
- 41 min
- Issued by
- NWS Philadelphia/Mount Holly
Counties New Castle County, DE, Cecil County, MD, Chester County, PA, Delaware County, PA, Montgomery County, PA
The radar
The Dover AFB radar (KDOX), 113 km from the middle of the area, began a volume at 00:08 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Washington/Dulle, VA (KIAD), launched 00:00Z, 0.1 hours before the alert went out and 172 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 7 J/kg
- Mixed-layer CIN
- -38 J/kg
- Mixed-layer LCL
- 2671 m above ground
- 0-6 km bulk shear
- 78 kt
- 0-1 km storm-relative helicity
- 109 m²/s²
- 0-3 km storm-relative helicity
- 234 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
718
WWUS81 KPHI 040004
SPSPHI
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
804 PM EDT SAT MAY 3 2014
DEZ001-MDZ008-NJZ016-PAZ060-061-070-101>105-040045-
BERKS PA-CECIL MD-DELAWARE PA-EASTERN CHESTER PA-
EASTERN MONTGOMERY PA-LEHIGH PA-NEW CASTLE DE-SALEM NJ-UPPER BUCKS
PA-WESTERN CHESTER PA-WESTERN MONTGOMERY PA-
804 PM EDT SAT MAY 3 2014
...SHOWERS WITH STRONG WIND GUSTS WILL AFFECT CHESTER...EASTERN
CECIL...NEW CASTLE...SOUTHEASTERN BERKS...SOUTHEASTERN LEHIGH...WEST
CENTRAL BUCKS...WESTERN DELAWARE...WESTERN MONTGOMERY AND WESTERN
SALEM COUNTIES...
AT 801 PM EDT...SHOWERS WITH STRONG WIND GUSTS WERE LOCATED FROM
FLEETWOOD TO HOLLYWOOD BEACH...MOVING EAST AT 35 MPH.
WIND GUSTS OF 35 TO 45 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH SOME
OF THESE SHOWERS. THERE WERE ISOLATED EMBEDDED THUDNERSTORMS WITHIN
THIS LINE...ESPECIALLY DOWN IN CECIL COUNTY MARYLAND.
THESE SHOWERS WILL BE NEAR TOPTON...TOUGHKENAMON...THORNDALE...AND
AVONDALE AROUND 810 PM...NEWARK...STOWE...SOUTH POTTSTOWN...AND
KENNETT SQUARE AROUND 815 PM...BROOKSIDE AND SANATOGA AROUND 820 PM.
LAT...LON 3999 7598 4004 7594 4011 7595 4014 7589
4018 7595 4050 7591 4051 7533 3982 7539
3979 7542 3970 7539 3946 7541 3945 7555
3957 7552 3959 7555 3945 7558 3944 7600
3946 7602 3952 7599 3955 7604
$$
FORECASTER: DRAGWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special weather statement went out at May 3, 6:43 PM EDT, 1 hour 21 minutes earlier.
Area forecast discussion, May 3, 6:43 PM EDT, 1 hour 21 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
643 PM EDT SAT MAY 3 2014
.SYNOPSIS...
LOW PRESSURE OVER SOUTHEASTERN CANADA WILL CONTINUE MOVING
EASTWARD TONIGHT BEFORE REACHING NEW ENGLAND ON SUNDAY. THE COLD
FRONT ASSOCIATED WITH THIS LOW WILL CROSS THE REGION TONIGHT WITH
A SECOND COLD FRONT MOVING THROUGH ON SUNDAY. HIGH PRESSURE IS
EXPECTED TO BUILD DOWN FROM THE NORTHWEST FOR THE EARLY AND MIDDLE
PARTS OF NEXT WEEK EVEN AS WEAK LOW PRESSURE FROM THE WEST PASSES
OFF THE NORTH CAROLINA COAST ON TUESDAY MORNING. A WARM FRONT IS
FORECAST TO LIFT THROUGH OUR REGION ON THURSDAY.
&&
.NEAR TERM /UNTIL 6 AM SUNDAY MORNING/...
AT MID EVENING, A SMALL BATCH OF LIGHT RAIN SHOWERS CONTINUES TO
GRADUALLY PROGRESS EASTWARD ACROSS NORTHERN TO CENTRAL PORTIONS OF
NEW JERSEY, GENERALLY PRODUCING UNDER ONE TENTH OF AN INCH OF
RAINFALL. THESE SHOWERS ARE IN RESPONSE TO LIFT ASSOCIATED WITH A
SHORTWAVE THAT IS APPROACHING AND WILL ROTATE THROUGH THE REGION
THIS EVENING/TONIGHT. IN ADDITION, A WEAK SURFACE LOW MOVING
ACROSS THE EASTERN GREAT LAKES AND FAR SOUTHEAST CANADA WILL DRAG
A COLD FRONT THROUGH THE REGION TONIGHT. ANOTHER BATCH OF MAINLY
LIGHT SHOWERS IS ANTICIPATED TO MOVE THROUGH OUR AREA, MAINLY
BETWEEN 23Z TO 04Z FROM WEST TO EAST. WE HAVE MAINTAINED SOME
ISOLATED THUNDER MAINLY ACROSS OUR NORTHERN ZONES AS THESE SHOWERS
MOVE THROUGH, AS THERE LOOKS TO BE SOME WEAK INSTABILITY PRESENT.
AROUND MIDNIGHT, THE FRONT SHOULD HELP TO END THE PRECIPITATION
AS MORE STABLE AIR MOVES INTO THE REGION IN ITS WAKE.
THE PRESSURE GRADIENT WILL TIGHTEN UP BEHIND THE FRONTAL PASSAGE AND
THIS SHOULD ALLOW FOR SOME WINDS TO CONTINUE THROUGH THE NIGHT. THE
WINDS WON'T BE THAT STRONG OVERNIGHT, BUT THERE SHOULD STILL BE A
LIGHT BREEZE ACROSS THE REGION. WINDS WILL PICK UP MORE TOWARD
MORNING AS A SECOND SHORTWAVE AND COLD FRONT APPROACH THE REGION.
LOWS OVERNIGHT WILL BE IN THE 40S TO LOWER 50S ACROSS THE REGION.
&&
.SHORT TERM /6 AM SUNDAY MORNING THROUGH 6 PM SUNDAY/...
THE AFOREMENTIONED SHORT WAVE AND SURFACE FRONT WILL MOVE INTO THE
REGION ON SUNDAY. THE FIRST FEATURE WILL BE THE COLD FRONT DURING
THE AFTERNOON/EVENING FOLLOWED BY THE MID LEVEL SHORTWAVE. THERE
REMAINS A CHANCE FOR SOME SHOWERS AS THESE FEATURES MOVE THROUGH THE
REGION. THERE IS A SMALL CHANCE THAT SOME THUNDER MAY OCCUR BUT
INDICES ARE FAIRLY LOW AND WE HAVE LEFT IT OUT OF THE FORECAST AT
THIS TIME. WITH THE PRESSURE GRADIENT TIGHTENING UP AS THESE
FEATURES MOVE THROUGH, WE WILL SEE THE SURFACE WINDS INCREASE
THROUGH THE MORNING AND AFTERNOON HOURS. SUSTAINED WESTERLY WINDS
WILL BE AROUND 20 MPH WITH GUSTS AROUND 30 MPH OR SLIGHTLY HIGHER
THROUGH THE AFTERNOON.
TEMPERATURES WILL BE MID 60S TO LOWER 70S THROUGH MUCH OF THE AREA
WITH SOME 50S ACROSS THE SOUTHERN POCONOS.
&&
.LONG TERM /SUNDAY NIGHT THROUGH SATURDAY/...
LOW PRES AND A CDFNT WILL BE EXITING THE REGION AT THE START OF
THE EXTENDD PD AND HIGH PRES WILL BUILD DOWN FROM CANADA. THIS
HIGH WILL BE RESPONSIBLE FOR MAINLY DRY AND INCREASINGLY WARM WX FOR
THE FIRST HALF OF THE WEEK.
MON NIGHT AND ERLY TUE WILL SEE A WK AREA OF LOW PRES NR THE NC
CST WHICH CUD BRING SOME RAIN TO THE SRN PORTIONS OF THE AREA.
THERE IS STILL SOME MDL UNCERTAINTY AS TO THE NRN EXTENT OF THE
PRECIP, SO WILL CARRY LOW POPS FOR NOW ACRS THE DELMARVA AND
EXTREME SRN NJ.
BY TUE NIGHT, AN UPR RIDGE BEGINS TO BUILD INTO THE REGION AS
HIGH PRESSURE TO THE S STRENGTHENS AND THE AFOREMENTIONED HIGH
FROM CANADA MOVES CLOSER. THIS WILL CAUSE HEIGHTS TO RISE AND
TEMPS WILL RESPOND. THIS IS PERHAPS OUR FIRST ALMOST SUMMER-LIKE
FLOW PATN THAT WE HAVE SEEN.
A DEEP TROF BUILD INTO THE INTERMOUNTAIN W AND A SFC LOW DEVELOPS
OVER THE PLAINS. THE WMFNT ASSOCD WITH THIS LOW WILL CROSS THE
REGION ON THU. THERE ARE STILL SOME TIMING DIFFS WRT THE WMFNT, AS
WELL AS THE AREAL EXTENT OF THE PRECIP, BUT THERE CUD BE SOME RAIN
WITH IT BEGINNING ERLY ON THU.
THE MDLS ARE STILL HINTING AT PRECIP MAINLY TO THE N ON FRI, BUT
THAT WILL LIKELY DEPEND ON THE POSN OF THE WMFNT. IF IT IS FAR
ENOUGH N, WE MAY BE DRY EXCEPT FOR ANY AFTN CONVECTION.
THE AFOREMENTIONED SFC LOW MOVES NEWD INTO ONTARIO BY FR AND THEN
TRACKS EWD FRI NIGHT INTO SAT, BRINGING A CFP ON SAT. PRECIP CHCS
SHUD INCREASE WITH THE APPROACH OF THE CDFNT.
TEMPS WILL INCREASE EACH DAY THRU THE EXTENDD PD, IN WHAT CUD BE
OUR FIRST SIGNIFICANT STRETCH OF ABV NRML TEMPS IN QUITE SOME TIME.
MON STILL LOOKS TO SE TEMPS NR OR BELOW NRML, BUT THEN TEMPS WILL
BE CLOSE TO NRML ON TUE AND WED BEFORE RISING TO ABV NRML FOR THE
REMAINDER OF THE PD. FRI WILL LIKELY BE THE WARMEST DAY, BEFORE
THE CFP ON SAT. MANY AREAS WILL PUSH 80 DEGREES ON FRI AS WE WILL
BE NICELY IN THE WARM SECTOR.
&&
.AVIATION /00Z SUNDAY THROUGH THURSDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG,
KILG, KMIV, KACY AND SURROUNDING AREAS.
TONIGHT...SKIES WILL REMAIN CLOUDY IN RESPONSE TO A MID LEVEL
DISTURBANCE MOVING THROUGH THE AREA. SHOWERS WITH ISOLATED
THUNDERSTORMS WILL DEVELOP TO OUR WEST AND THEN MOVE EASTWARD
TOWARDS THE TERMINALS. BEST TIMING FOR ANY SHOWERS IS IN THE 23Z-04Z
TIME FRAME AND WE HAVE ADDED A TEMPO GROUP WITH A PERIOD OF MVFR
CONDITIONS INTO THE TAFS AT THIS TIME. NO THUNDER WAS INCLUDED AT
THIS TIME AS CONFIDENCE ON LOCATION AND TIMING IS TOO LOW.
SOUTHWESTERLY WINDS WILL BECOME MORE WESTERLY OVERNIGHT AND SHOULD
DROP BELOW 10 KNOTS THROUGH THE OVERNIGHT PERIOD.
SUNDAY...WINDS WILL BECOME QUITE GUSTY OUT OF THE WEST BY MID
MORNING AND THEN CONTINUE TO GUST THROUGH THE AFTERNOON AND INTO THE
EVENING. WINDS WILL GUST UP AROUND 30 KNOTS DURING THE AFTERNOON.
SKIES WILL START TO BECOME CLOUDIER THROUGH THE DAY WITH SHOWERS
POSSIBLE DURING THE AFTERNOON AND INTO THE EVENING BUT LOWER
CONFIDENCE KEEPS IT OUT OF THE TAF AT THIS TIME. A SLIGHT CHANCE FOR
SOME CONVECTION BUT CONFIDENCE IS LOW THAT THAT WILL OCCUR.
OUTLOOK...
SUN NIGHT THROUGH WED...GENLY VFR UNDER HIGH PRES. MDT TO HIGH
CONFIDENCE. THERE COULD BE A WEAK WAVE MOVG THRU MON NIGHT THAT
CUD BRING SOME SHWRS TO THE DELMARVA AND SRN NJ THAT CUD BRIEFLY
LWR CIGS/VSBYS BUT CONFIDENCE IS LWR ON THIS EVENT.
THU...SHWRS WILL BE APPROACHING FROM THE SW IN ADVANCE OF A WMFNT
WHICH COULD LWR CIGS/VSBYS. THERE ARE STILL TIMING ISSUES WITH THE
FRONT. LOW TO MDT CONFIDENCE.
&&
.MARINE...
A SMALL CRAFT ADVISORY WILL BE IN EFFECT STARTING AT NOON ON SUNDAY
AND CONTINUING INTO MONDAY MORNING.
TONIGHT...SUB-ADVISORY CONDITIONS WILL CONTINUE ACROSS THE AREA
WATERS.
SUNDAY...A COLD FRONT WILL CROSS THE REGION ON SUNDAY AND THE
PRESSURE GRADIENT WILL START TO TIGHTEN UP IN ADVANCE OF AND BEHIND
THE FRONTAL PASSAGE. SUSTAINED WINDS WILL REMAIN AROUND 10 TO 15
KNOTS IN THE SOUTHWESTERLY FLOW AHEAD OF THE FRONT BUT WILL SWING
AROUND TO THE WEST THEN NORTHWEST BEHIND THE FRONTAL PASSAGE WITH
WIND GUSTS IN THE 25 TO 30 KT RANGE.
SEAS LOOK TO REMAIN BELOW 5 FEET BUT WILL START TO INCREASE BY THE
EARLY AFTERNOON.
OUTLOOK...
SUN NIGHT INTO ERLY MON...A SCA IS BEING ISSUED DUE TO STRONG NWLY
FLOW BEHIND A CDFNT. THERE IS A CHANCE OF A SHORT PERIOD OF GALE
GUSTS DURG THIS TIME BUT CONFIDENCE IS LOW ENOUGH TO NOT ISSUE ANY
HEADLINES.
LATER MON THROUGH THU...NO MARINE HEADLINES ARE ANTICIPATED.
&&
.PHI WATCHES/WARNINGS/ADVISORIES...
PA...NONE.
NJ...NONE.
DE...NONE.
MD...NONE.
MARINE...SMALL CRAFT ADVISORY FROM NOON SUNDAY TO 8 AM EDT MONDAY FOR
ANZ430-431-450>455.
&&
SYNOPSIS...NIERENBERG
NEAR TERM...KLINE/MEOLA
SHORT TERM...MEOLA
LONG TERM...NIERENBERG
AVIATION...NIERENBERG/MEOLA
MARINE...NIERENBERG/MEOLAHazardous weather outlook, May 3, 3:47 PM EDT, 4 hours 17 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 347 PM EDT SAT MAY 3 2014 DEZ001>004-MDZ008-012-015-019-020-NJZ001-007>010-012>027-PAZ054-055- 060>062-070-071-101>106-042000- NEW CASTLE-KENT-INLAND SUSSEX-DELAWARE BEACHES-CECIL-KENT MD- QUEEN ANNES-TALBOT-CAROLINE-SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET- MIDDLESEX-WESTERN MONMOUTH-EASTERN MONMOUTH-MERCER-SALEM-GLOUCESTER- CAMDEN-NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY- ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-COASTAL OCEAN- SOUTHEASTERN BURLINGTON-CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON- DELAWARE-PHILADELPHIA-WESTERN CHESTER-EASTERN CHESTER- WESTERN MONTGOMERY-EASTERN MONTGOMERY-UPPER BUCKS-LOWER BUCKS- 347 PM EDT SAT MAY 3 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW JERSEY...EAST CENTRAL PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ430-431-450>455-042000- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 347 PM EDT SAT MAY 3 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND DELAWARE BAY WATERS. .DAY ONE...THIS AFTERNOON AND TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. THERE IS A CHANCE OF GALE FORCE WIND GUSTS SUNDAY NIGHT INTO MONDAY. OTHERWISE, THE PROBABILITY OF HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, May 3, 7:31 PM EDT, 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
731 PM EDT SAT MAY 3 2014
DEZ001-002-MDZ008-012-015-PAZ054-060-061-070-101>103-040015-
BERKS PA-CARBON PA-CECIL MD-DELAWARE PA-EASTERN CHESTER PA-KENT DE-
KENT MD-LEHIGH PA-NEW CASTLE DE-QUEEN ANNE'S MD-WESTERN CHESTER PA-
WESTERN MONTGOMERY PA-
731 PM EDT SAT MAY 3 2014
...SHOWERS WITH SCATTERED STRONG WIND GUSTS WILL AFFECT
BERKS...CECIL...CHESTER...LEHIGH...NEW CASTLE...NORTHEASTERN QUEEN
ANNE'S...NORTHERN KENT...NORTHWESTERN KENT...NORTHWESTERN
MONTGOMERY...SOUTHERN CARBON AND SOUTHWESTERN DELAWARE COUNTIES...
AT 726 PM EDT...SHOWERS WITH SCATTERED STRONG WEST WIND GUSTS WERE
LOCATED FROM LOCUST LAKE STATE PARK TO 6 MILES WEST OF
NEWTOWN...MOVING EAST AT 45 TO 50 MPH.
WIND GUSTS TO 45 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH SEVERAL OF
THESE SHOWERS AS THEY MOVE THROUGH EASTERN PENNSYLVANIA AND
NORTHEAST MARYLAND.
ISOLATED THUNDERSTORMS CAN BE EMBEDDED IN THIS LINE OF SHOWERS.
THESE SHOWERS WILL BE NEAR WEST WYOMISSING...PERRYVILLE...
WHITFIELD...AND CENTERPORT AROUND 735 PM...LANSFORD...WEST LAWN...
WYOMISSING HILLS...AND WEST READING AROUND 740 PM...NEW MAHONING AND
NEW MAHONING AROUND 745 PM.
LAT...LON 3943 7601 3952 7599 3972 7623 3979 7605
4014 7589 4037 7624 4053 7623 4074 7577
4084 7591 4082 7548 4079 7561 4066 7547
3966 7554 3962 7560 3959 7559 3964 7557
3922 7558 3923 7624
FORECASTER: DRAGSpecial weather statement, May 3, 8:04 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
804 PM EDT SAT MAY 3 2014
DEZ001-MDZ008-NJZ016-PAZ060-061-070-101>105-040045-
BERKS PA-CECIL MD-DELAWARE PA-EASTERN CHESTER PA-
EASTERN MONTGOMERY PA-LEHIGH PA-NEW CASTLE DE-SALEM NJ-UPPER BUCKS
PA-WESTERN CHESTER PA-WESTERN MONTGOMERY PA-
804 PM EDT SAT MAY 3 2014
...SHOWERS WITH STRONG WIND GUSTS WILL AFFECT CHESTER...EASTERN
CECIL...NEW CASTLE...SOUTHEASTERN BERKS...SOUTHEASTERN LEHIGH...WEST
CENTRAL BUCKS...WESTERN DELAWARE...WESTERN MONTGOMERY AND WESTERN
SALEM COUNTIES...
AT 801 PM EDT...SHOWERS WITH STRONG WIND GUSTS WERE LOCATED FROM
FLEETWOOD TO HOLLYWOOD BEACH...MOVING EAST AT 35 MPH.
WIND GUSTS OF 35 TO 45 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH SOME
OF THESE SHOWERS. THERE WERE ISOLATED EMBEDDED THUDNERSTORMS WITHIN
THIS LINE...ESPECIALLY DOWN IN CECIL COUNTY MARYLAND.
THESE SHOWERS WILL BE NEAR TOPTON...TOUGHKENAMON...THORNDALE...AND
AVONDALE AROUND 810 PM...NEWARK...STOWE...SOUTH POTTSTOWN...AND
KENNETT SQUARE AROUND 815 PM...BROOKSIDE AND SANATOGA AROUND 820 PM.
LAT...LON 3999 7598 4004 7594 4011 7595 4014 7589
4018 7595 4050 7591 4051 7533 3982 7539
3979 7542 3970 7539 3946 7541 3945 7555
3957 7552 3959 7555 3945 7558 3944 7600
3946 7602 3952 7599 3955 7604
FORECASTER: DRAGThe office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 3, 8:24 PM EDT | Special Weather Statement | PHI | New Castle | 36 min |
Nearby
Special Weather Statements in Pennsylvania, 2014Special Weather Statements in Maryland, 2014Special Weather Statements in Delaware, 2014Every special weather statement in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.